# SDR U2RA201701290001

- Difficulty date: January 29, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311U2570193
- Condition: Cracked
- Location: Nr 4 Nacelle
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 NACELLE FIREWALL LOWER SURFACE CRACKED IN THE FAIRING SUPPORT ANGLE.  REMOVED AND REPLACED NR 4 NACELLE IAW SRM 51-40-02.
